Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Delayed period. Taken extra contraceptive pill. Has sex. Pregnant?

Hi im very worried as i started my pill last mth b4 that i had stop taking it for a mth in the mth of being back on my pill i used extra contraceptive i forgot to take 2 pills and when i realised i took them together together fri morn sat at 2.30 in the morning i had sex and my partner didnt pull out i took another 2 pills straight after and 2 more pills of a new pack yesterday is there a risk of being pregnant? Should o continue with the new pack i opened or wait for my period i was due to have my period this week anyway
Asked On : Fri, 15 Mar 2013
Answers:  2 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Thanks for writing to us.
Since you are due to have your periods this week, you can stop taking the pills for now and wait for your periods. After the periods you can start with a fresh pack. The chances of pregnancy are low since you took two pills twice.
I hope this information has been both informative and helpful for you. You can consult me again directly through my profile URL
Dr. RakhiTayal
Answered: Sat, 16 Mar 2013
I find this answer helpful
General & Family Physician Dr. Das Arindam's  Response
Sep 2012
hello, welcome to HCM, I am Dr. Das

look, you have taken too much pills in a monthly cycle. for your information, in a menstrual cycle, if you are able to take all the drugs, then you do not need anything extra for protection against unwanted pregnancy.

SO, as a side effect of these drugs, you may experience this type of delay in period and also some irregular bleeding.

For a period, you have to wait for 7 more days. But before that do a home pregnancy test just for confirmation.

After that if she does not have her period, you have to consult with her gynecologist for further management.

Answered: Sat, 16 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor